# SDR DALA1035399855

- Difficulty date: November 21, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1151 L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPT STA 1151 AT L28L FRAME TO INTERCOSTAL CLIP CRACKED. REMOVED ATTACH CLIP AT STA 1151, L28L IAW SRM 51-30-5. FABRICATED CLIP IAW SRM 51-10-2 AND DWG PL 9915550 REV E, LOCATED, DRILLED & DEBURRED IAW SRM 51-10-4 AND INSTALLED CLIP IAW SRM 51-30-2 & 51-30-5.
